# SDR USAA2013102900018

- Difficulty date: September 30, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 41,807 hours, 17,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  CORROSION FOUND ON FLOOR SUPPORT BETWEEN FRAMES 68 TO 69, Y1162. REPLACED FLOOR SUPPORT IAW SRM 51-72-11 & DWG D53472780.
